# SDR SIMA20140106003

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 28,630 hours, 25,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103861
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 EPSU BATTERY CHARGER ASSEMBLY WC 33-700-19.  R & R NR 1 EPSU BATTERY ASSEMBLY IAW WC 33-700-19, OPERATIONS CHECKED GOOD.
